Ticketing
21 ‑ 24 Sep 2017 (everyday) 4 ‑ 5pm (1 hour)
21 ‑ 24 Sep 2017 (everyday) 6 ‑ 7pm (1 hour)
23 ‑ 24 Sep 2017 (everyday) 1 ‑ 2pm (1 hour)
23 ‑ 24 Sep 2017 (everyday) 2 ‑ 3pm (1 hour)
23 ‑ 24 Sep 2017 (everyday) 3 ‑ 4pm (1 hour)
23 ‑ 24 Sep 2017 (everyday) 5 ‑ 6pm (1 hour)
中環鴨巴甸街35號
$180/節
contributed by


「幸福和子」輕黏土手工創作 Clay Art Workshop
藝術本子冰冰老師將會教授以輕黏土製成和菓子或月餅配合擺盤技巧,再讓小朋友把心意寫上,送給最愛的家人。



日期Date/ 時間Time:21-22/9/2017 4:00-5:00 pm / 6:00-7:00 pm
23-24/9/2017 1:00-2:00 pm / 2:00-3:00 pm / 3:00-4:00 pm / 4:00-5:00 pm/ 5:00-6:00 pm / 6:00-7:00 pm
地點Venue : Booth B12

費用Fee:$180 ( 45-60mins分鐘)(材料包括:和菓子x2,兔子x2及水果x3)
(Including Wagashi x2, rabbit x2, fruit x3)

3 - 6歲小童需由一名家長陪同參與(親子2人為一組),成人均可參加
Child aged 3-6 is requested to be accompanied by an adult. Adults are welcome to join.

每節最多6組 (最多2人為一組)
Max 6 groups (Max. 2 person per group)
Timable TicketingTimable Ticketing | member sale
8 Sep 2017 (Fri) 7pm onward

(ended)